# SDR DALA2023021501199

- Difficulty date: February 13, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 88,894 hours, 40,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 FWD L1 DOOR ARM/DISARM HANDLE IS BINDING. CORRECTIVE ACTION: ADJUSTED ARM/DISARM HANDLE OF FWD 1L DOOR IAW AMM 320 52-11-22. OK FOR SERVICE. (2627376)
